# SDR QXEA2010041500265

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SUSPECT CORROSION ON LT SIDE SEAT TRACK FS379-485.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW REO 670-53-03-013.  REMOVED LT SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW LT SEAT TRACK IAW  AMM53-00-49-400-801.
